跳到主要內容

簡易檢索 / 詳目顯示

研究生: 林雨澤
Yu-Tse Lin
論文名稱: 平方和模糊控制器設計-齊次多項式法
SOS-based Fuzzy Controller Design - Homogeneous Polynomial Approach
指導教授: 羅吉昌
Ji-Chang Lo
口試委員:
學位類別: 碩士
Master
系所名稱: 工學院 - 機械工程學系
Department of Mechanical Engineering
論文出版年: 2014
畢業學年度: 102
語文別: 中文
論文頁數: 87
中文關鍵詞: 非二次穩定平方和參數相依齊次多項式模糊系統尤拉齊次多項式定理泰勒級數
外文關鍵詞: Non-quadratic stability, Sum of squares, Homogeneous polynomially parameter-dependent functions, T-S fuzzy systems, Euler’s Theorem for Homogeneous Functions, Taylor-Series
相關次數: 點閱:11下載:0
分享至:
查詢本校圖書館目錄 查詢臺灣博碩士論文知識加值系統 勘誤回報
  • 本論文主要研究連續與離散模糊控制系統的非二次穩定
    (non-quadratic stability) 條件,關於擴展狀態決定於高階的非二次李
    亞普諾夫函數,其函數形式是V(x)= 1/2x′Q^−1(x)x,對於連續系統而
    言,其李亞普諾夫函數V(x)對時間t 微分將會產生Q(x)之微分項,為了避免這個問題,將引用尤拉齊次多項式定理,並且使用建模技巧泰勒級數,再以平方和方法(sum of squares) 去檢驗其模糊系統之穩定性條件;對於離散系統而言,也引用尤拉齊次多項式定理,以平方和方法檢驗其模糊系統之穩定性條件。最後,模擬其多項式模糊系統,表現出本論文提出之方法是有效的。


    In this thesis,it is mainly to research the non-quadratic stability conditions of continuous and discrete-time fuzzy systems.Extension of the state dependent Riccati inequalities to non-quadratic Lyapunov function of the form V (x) = 1/2x′Q−1(x)x.For the continuous case,it will
    produce the derivative term of Q(x)from V(x) for differential t,in order to avoid this problem,we will reference Euler homogeneous polynomial theorem,using the theorem to detect its stability conditions of fuzzy systems,
    and use the modeling techniques Taylor series,then test it with the method of sum of squares to determine the stability.For the discrete-time case,also reference Euler homogeneous polynomial theorem,determining the stability with the method of sum of squares.Lastly, examples of polynomial fuzzy systems are demonstrated to show the proposed method being effective.

    中文摘要---------------------i 英文摘要---------------------ii 謝誌------------------------iii 目錄------------------------iv 圖目錄----------------------vi 背景介紹---------------------1 連續及離散系統架構與檢測條件----8 平方和檢測條件---------------25 電腦模擬--------------------31 結論與未來研究方向------------62 附錄一----------------------64 參考文獻--------------------70

    [1] K. Tanaka, H. Yoshida, H. Ohtake, and H. O. Wang. A sum of squares approach to modeling and control of nonlinear dynamical systems with polynomial fuzzy systems. IEEE Trans. Fuzzy Systems,17(4):911–922, August 2009.
    [2] A. Sala and C. Arino. Polynomial fuzzy models for nonlinear control: A Taylor series approach. IEEE Trans. Fuzzy Systems, 17(6):1284–1295, December 2009.
    [3] T. Takagi and M. Sugeno. Fuzzy identification of systems and its applications to modelling and control. IEEE Trans. Syst., Man,Cybern., 15(1):116–132, January 1985.
    [4] M. Sugeno and G.T. Kang. Structure identification of fuzzy model.Fuzzy Set and Systems, 28:15–33, 1988.
    [5] K. Tanaka and M. Sugeno. Stability analysis and design of fuzzy control systems. Fuzzy Set and Systems, 45:135–156, 1992.
    [6] W.M. Haddad and D.S. Bernstein. Explicit construction of
    quadratic Lyapunov functions for the small gain, positive, circle
    and Popov theorems and their application to robust stability. Part
    II: discrete-time theory. Int’l J. of Robust and Nonlinear Control,
    4:249–265, 1994.
    [7] P.A. Parrilo. Structured Semidefinite Programs and Semialgebraic Geometry Methods in Robustness and Optimization. PhD thesis,Caltech, Pasadena, CA., May 2000.
    [8] S. Prajna, A. Papachristodoulou, and P. Parrilo. Introducing SOSTOOLS:a general purpose sum of squares programming solver. In Proc of IEEE CDC, pages 741–746, Montreal, Ca, July 2002.
    [9] S. Prajna, A. Papachristodoulou, and et al. New developments on
    sum of squares optimization and SOSTOOLS. In Proc. the 2004
    American Control Conference, pages 5606–5611, 2004.
    [10] H. Ichihara. Observer design for polynomial systems using convex optimization. In Proc. of the 46th IEEE CDC, pages 5347–5352,New Orleans, LA, December 2007.
    [11] J. Xu, K.Y. Lum, and et al. A SOS-based approach to residual generators for discrete-time polynomial nonlinear systems. In Proc.of the 46th IEEE CDC, pages 372–377, New Orleans, LA, December 2007.
    [12] J. Xie, L. Xie, and Y. Wang. Synthesis of discrete-time nonlinear systems: A SOS approach. In Proc. of the 2007 American Control Conference, pages 4829–4834, New York, NY, July 2007.
    [13] K. Tanaka, H. Yoshida, and et al. A sum of squares approach to stability analysis of polynomial fuzzy systems. In Proc. of the 2007 American Control Conference, pages 4071–4076, New York, NY, July 2007.
    [14] K. Tanaka, H. Yoshida, and et al. Stabilization of polynomial fuzzy systems via a sum of squares approach. In Proc. of the 22nd Int’l Symposium on Intelligent Control Part of IEEE Multi-conference on Systems and Control, pages 160–165, Singapore, October 2007.
    [15] H. Ichihara and E. Nobuyama. A computational approach to state feedback synthesis for nonlinear systems based on matrix sum of squares relaxations. In Proc. 17th Int’l Symposium on Mathematical Theory of Network and Systems, pages 932–937, Kyoto, Japan,2006.
    [16] C.W.J. Hol and C.W. Scherer. Sum of squares relaxations for polynomial semidefinite programming. In Proc.of MTNS, pages 1–10,2004.
    [17] E. Kim and H. Lee. New approaches to relaxed quadratic stability condition of fuzzy control systems. IEEE Trans. Fuzzy Systems,8(5):523–534, October 2000.
    [18] X.D. Liu and Q.L. Zhang. New approaches to H∞ controller designs based on fuzzy observers for T-S fuzzy systems via LMI. Automatica,39:1571–1582, June 2003.
    [19] C.H. Fang, Y.S. Liu, S.W. Kau, L. Hong, and C.H. Lee. A new LMI-based approach to relaxed quadratic stabilization of T-S fuzzy control systems. IEEE Trans. Fuzzy Systems, 14(3):386–397, June 2006.
    [20] H.O. Wang, K. Tanaka, and M.F. Griffin. An approach to fuzzy control of nonlinear systems: stability and design issues. IEEE Trans. Fuzzy Systems, 4(1):14–23, February 1996.
    [21] M. Johansson, A. Rantzer, and K.-E. Arzen. Piecewise quadratic stability of fuzzy systems. IEEE Trans. Fuzzy Systems, 7(6):713–722, December 1999.
    [22] G. Feng. Controller synthesis of fuzzy dynamic systems based on piecewise Lyapunov functions. IEEE Trans. Circuits and Syst. I:Fundamental Theory and Applications, 11(5):605–612, 2003.
    [23] D. Sun G. Feng, C. Chen and Y. Zhu. H∞ controller synthesis of fuzzy dynamic systems based on piecewise Lyapunov functions and bilinear matrix inequalities. IEEE Trans. Circuits and Syst. I:Fundamental Theory and Applications, 13(1):94–103, 2005.
    [24] T. M. Guerra and L. Vermeiren. LMI-based relaxed nonquadratic stabilization conditions for nonlinear systems in the Takagi-Sugeno’s form. Automatica, 40:823–829, 2004.
    [25] B.C. Ding, H. Sun, and P Yang. Further studies on LMI-based relaxed stabilization conditions for nonlinear systems in Takagisugeno’s form. Automatica, 43:503–508, 2006.
    [26] X. Chang and G. Yang. FA descriptor representation approach to observer-based H∞ control synthesis for discrete-time fuzzy systems.Fuzzy Set and Systems, 185(1):38–51, 2010.
    [27] B. Ding. Stabilization of Takagi-Sugeno model via nonparallel distributed compensation law. IEEE Trans. Fuzzy Systems, 18(1):188–194, February 2010.
    [28] A. Jaadari J. Pan, S. Fei and T. M. Guerra. Nonquadratic stabilization of continuous T-S fuzzy models: LMI solution for local approach. IEEE Trans. Fuzzy Systems, 20(3):594–602, 2012.
    [29] J. B. Park D. H. Lee and Y. H. Joo. Approaches to extended non-quadratic stability and stabilization conditions for discrete-time Takagi-Sugeno fuzzy systems. Automatica, 47(3):534–538, 2011.
    [30] J.R. Wan and J.C. Lo. LMI relaxations for nonlinear fuzzy control systems via homogeneous polynomials. In The 2008 IEEE World Congress on Computational Intelligence, FUZZ2008, pages 134–140, Hong Kong, CN, June 2008.
    [31] V.F. Montagner, R.C.L.F Oliveira, and P.L.D. Peres. Necessary and sufficient LMI conditions to compute quadratically stabilizing state feedback controller for Takagi-sugeno systems. In Proc. of the 2007 American Control Conference, pages 4059–4064, July 2007.
    [32] R.C.L.F Oliveira and P.L.D. Peres. Parameter-dependent LMIs in robust analysis: characterization of homogeneous polynomially parameter-dependent solutions via LMI relaxations. IEEE Trans.Automatic Control, 52(7):1334–1340, July 2007.
    [33] R.C.L.F Oliveira and P.L.D. Peres. LMI conditions for the existence of polynomially parameter-dependent Lyapunov functions assuring robust stability. In Proc. of 44th IEEE Conf. on Deci and Contr,pages 1660–1665, Seville, Spain, December 2005.
    [34] C. Ebenbauer, J. Renz, and F. Allgower. Polynomial Feedback and Observer Design using Nonquadratic Lyapunov Functions.
    [35] S. Prajna, A. Papachristodoulou, and F. Wu. Nonlinear control synthesis by sum of squares optimization: A Lyapunov-based Approach.In Proc. 5th Asian Control Conference, pages 157–165, July 2004.
    [36] H. K. Lam. Stabilization of nonlinear systems using sampled-data output-feedback fuzzy controller based on polynomial-fuzzy-modelbased control approach. Systems, Man, and Cybernetics, Part B:Cybernetics, IEEE Transactions on, 42(1):258–267, 2012.
    [37] Kazuo Tanaka, Hiroshi Ohtake, Toshiaki Seo, Motoyasu Tanaka,and Hua O Wang. Polynomial fuzzy observer designs: a sum-ofsquares approach. Systems, Man, and Cybernetics, Part B: Cybernetics,IEEE Transactions on, 42(5):1330–1342, 2012.
    [38] G.H. Hardy, J.E. Littlewood, and G. Pólya. Inequalities, second edition. Cambridge University Press, Cambridge, UK., 1952.
    [39] V. Power and B. Reznick. A new bound for Pólya’s Theorem with applications to polynomials positive on polyhedra. J. Pure Appl.Algebra, 164:221–229, 2001.
    [40] J. de Loera and F. Santos. An effect version of Pólya’s Theorem on positive definite forms. J. Pure Appl. Algebra, 108:231–240, 1996.

    QR CODE
    :::